# SDR CA990330084

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 656500757CR
- Condition: Broken
- Location: Elevator Trim
- Part time: 3,318 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED UNDER NOSE DOWN STOP BLOCK, STOP BLOCKS UTILIZE A CLAMPING PRESSURE DIRECTLY TO THE CABLE.  OVERTIGHTENING WILL CAUSE THE DEFORMATION AND STRESS THE CABLE STRANDS.  NEW CABLE INSTALLED.
